# SDR ASAA2023070443864

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 28,506 hours, 8,778 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE- ARM LIGHT INOP-IN MCP. GROUNDED - YES. MCP A/T ARM LIGHT INTENSITY WORKS WITH CAPT'S MAIN PANEL LIGHTING RHEOSTAT, REF B737-900 WDM 33-11-31.
